Vol. 68, No. 1, 1977

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Vol. 320: 1  2
Vol. 319: 1  2
Vol. 318: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
Superalgebras of weak-Dirichlet algebras

Takahiko Nakazi

Vol. 68 (1977), No. 1, 197–207

Let A bs a weak-*Dirichlet algebra of L(m) and let Hx(m) denote the weak-*closure of A in L(m). Muhly showed that if H(m) is an integral domain, then H(m) is a maximal weak-*closed subalgebra of L(m). We show in this paper that if H(m) is not maximal as a weak-*closed subalgebra of L(m), there is no algebra which contains H(m) an is maximal among the proper weak-*closed subalgebras of L(m). Moreover, we investigate the weak-*closed superalgebras of A and we try to classify them. We show that there are two canonical weak-*closed superalgebras of A which play an important role in the problem of describing all the weak-*closed superalgebras of A.

Mathematical Subject Classification 2000
Primary: 46J10
Received: 6 April 1976
Published: 1 January 1977
Takahiko Nakazi
Hokusei Gakuen University
2-3-1, Ohyachi-Nishi
Atsubetsu-ku Sapporo 004-8631